# SDR UIEA2018111652624

- Difficulty date: November 13, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,287 hours, 15,782 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH R ENG BLEED SELECTED ON AND PACK SELECTED ON IN ANY MODE, "R ENG BLEED AIR OFF" LIGHT ILLUMINATED AT ALL POWER SETTINGS, CONTRARY TO DDG.( PER DDG 36-11-02 UNDER OPERATION LIGHT ILLUMINATING IS NORMAL. )
